# SDR AALA201902152001

- Difficulty date: January 31, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,094 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 800-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO DOOR CUTOUT, LOWER WEB BETWEEN BS 800 AND 840.  REPLACED THE WEB IAW RD 51-00-05.
